MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER MUSCULAR VSD OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER MUSCULAR VSD OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-VSD-MUSC-008
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Updated ed: it was reported on (b)(6), 2021 an 8 mm amplatzer muscular vsd occluder was chosen for procedure.During deployment, the left disc did not fully conform to the septum, it remained in a "round" shape.The physician retrieved the device and attempted to redeploy but the deformation remained.The device was retrieved and exchanged with a larger amplatzer muscular vsd occluder, a 10 mm.The procedure was successful and no consequences reported.
 
Additional Manufacturer Narrative
The reported event of device deformation could not be confirmed.The investigation confirmed the device met visual and functional specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER MUSCULAR VSD OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11739631
Report Number2135147-2021-00161
Device Sequence Number3673090
Product Code MLV
UDI-Device Identifier00811806011806
UDI-Public00811806011806
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P040040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number9-VSD-MUSC-008
Device Catalogue Number9-VSD-MUSC-008
Device Lot Number7245148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1